A nonlocal boundary value problem of the second kind for the Sturm–Liouville operator
Differencialʹnye uravneniâ, Tome 23 (1987) no. 8, pp. 1422-1431 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1987_23_8_a16,
     author = {V. A. Il'in and E. I. Moiseev},
     title = {A nonlocal boundary value problem of the second kind for the {Sturm{\textendash}Liouville} operator},
     journal = {Differencialʹnye uravneni\^a},
     pages = {1422--1431},
     year = {1987},
     volume = {23},
     number = {8},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1987_23_8_a16/}
}
TY  - JOUR
AU  - V. A. Il'in
AU  - E. I. Moiseev
TI  - A nonlocal boundary value problem of the second kind for the Sturm–Liouville operator
JO  - Differencialʹnye uravneniâ
PY  - 1987
SP  - 1422
EP  - 1431
VL  - 23
IS  - 8
UR  - http://geodesic.mathdoc.fr/item/DE_1987_23_8_a16/
LA  - ru
ID  - DE_1987_23_8_a16
ER  - 
%0 Journal Article
%A V. A. Il'in
%A E. I. Moiseev
%T A nonlocal boundary value problem of the second kind for the Sturm–Liouville operator
%J Differencialʹnye uravneniâ
%D 1987
%P 1422-1431
%V 23
%N 8
%U http://geodesic.mathdoc.fr/item/DE_1987_23_8_a16/
%G ru
%F DE_1987_23_8_a16
V. A. Il'in; E. I. Moiseev. A nonlocal boundary value problem of the second kind for the Sturm–Liouville operator. Differencialʹnye uravneniâ, Tome 23 (1987) no. 8, pp. 1422-1431. http://geodesic.mathdoc.fr/item/DE_1987_23_8_a16/